Have Pediatric Questions? Ask a Pediatrician.
Do these multivitamins contain vitamin A, calcium, or iron?
How many were eaten?
You are offline, so I'll leave my thoughts.
Excess vitamin A may lead to nausea, headache, liver damage, and nerve damage.
Excess niacin (vitamin B3) may be associated with rapid heartbeat, skin flushing, itching, nausea, vomiting, abdominal pain, and severe liver damage.
Excess vitamin D and/or calcium may be associated with loss of appetite, excess thirst, excess urination, weakness, nervousness, itching, kidney failure; constipation, nausea, vomiting, diarrhea, headache, abdominal pain, bone pain, depression, confusion, irregular heartbeat, and coma.
Excess iron may lead to abdominal pain or even intestinal obstruction, a surgical emergency.
Other vitamins, minerals, or trace elements in excess may cause different medical concerns.
The best source to confirm possible toxic effects and the optimum plan of care is the U.S. National Poison Control Center at toll-free 1-800-222-1222 or your country's poison control center (often listed on the first page of any telephone directory). Be able to give the following when you call: child's age, weight, and health conditions; the ingested product's name (exact ingredients and strengths may be even better, so have the bottle in hand); the estimated time of ingestion; the amount of the ingestion (e.g., how many vitamins were swallowed).
.My daughter has been taking Norditroping 0.35mg/day past